RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 1, Pages 16–22 (Mi tmf3716)  

This article is cited in 1 scientific paper (total in 1 paper)

Supersymmetric equations in the space $(1,2)$

V. P. Akulov, D. V. Volkov


Abstract: Vacuum solution is found and the solutions of Killing equations are obtained which preserve the vacuum metric in the superspace $(1,2)$. Group of motions of this metric includes the supersymmetry group as its subgroup.

Full text: PDF file (813 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:1, 10–14

Bibliographic databases:

Received: 09.11.1978

Citation: V. P. Akulov, D. V. Volkov, “Supersymmetric equations in the space $(1,2)$”, TMF, 42:1 (1980), 16–22; Theoret. and Math. Phys., 42:1 (1980), 10–14

Citation in format AMSBIB
\Bibitem{AkuVol80}
\by V.~P.~Akulov, D.~V.~Volkov
\paper Supersymmetric equations in~the space~$(1,2)$
\jour TMF
\yr 1980
\vol 42
\issue 1
\pages 16--22
\mathnet{http://mi.mathnet.ru/tmf3716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=560999}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 1
\pages 10--14
\crossref{https://doi.org/10.1007/BF01019253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KA96200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3716
  • http://mi.mathnet.ru/eng/tmf/v42/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Akulov, A. I. Pashnev, “Quantum superconformal model in $(1,2)$ space”, Theoret. and Math. Phys., 56:3 (1983), 862–866  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:145
    Full text:64
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019